# SDR QXEA2009091400681

- Difficulty date: September 10, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 20,895 hours, 21,602 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Switch
- Part number: BW9021BBDTC2037
- Condition: Sticking
- Location: Tcs
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YYJ- LOST BOTH FLIGHT DIRECTORS ON APPROACH. PLACED ON MEL 34-60-1. CLEARED ON 9/12. FOUND CAPT'S TCS SWITCH STUCK IN ACTIVE POSITION. REPLACED TCS SWITCH ON CAPT'S CONTROL WHEEL. PERFORMED OPERATIONAL TEST OF FLIGHT DIRECTOR AND A/P IAW Q400 TC'S 6221101 & 6221102, ALL CHECKS GOOD. A/C AND PLACARD NOW READS CAT III. RETURNED TO SERVICE.
